SciELO - Scientific Electronic Library Online

 
vol.29 issue1ON HARMONIOUS COLORING OF TOTAL GRAPHS OF C(Cn), C(K1,n) AND C(Pn) author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.29 no.1 Antofagasta May 2010

http://dx.doi.org/10.4067/S0716-09172010000100008 

Proyecciones Journal of Mathematics
Vol. 29, N° 1, pp. 75-82, May 2010.
Universidad Católica del Norte
Antofagasta - Chile


BOUNDEDNESS AND UNIFORM CONVERGENCE IN B-DUALS


Charles Swartz

New Mexico State University, U.S.A.


Correspondencia a:


Abstract

Suppose E is a vector valued sequence space with operator valued ß-dual EßY . If the space E satisfies certain gliding hump conditions, we consider the connection between pointwise bounded subsets A of EßY and the uniform convergence of the elements of A. For linear operators our results contain results of Li, Wang and Zhong for the spaces c0(X) and lp(X).



References

[Kh] Khaleelulla, S. M., Counterexamples in Topological Vector Spaces, Springer-Verlag, Heidelberg, (1982).        [ Links ]

[LWZ] Li, R., Wang, F., Zhong, S., The strongest intrinsic meaning of sequential-evaluation convergence, Topology and its Appl., 154, pp. 1195-1205, (2007).        [ Links ]

[SS] Stuart, C., Swartz, C., Uniform Convergence in the Dual of a Vector- Valued Sequence Space, Taiwnese J. Math., 7, pp. 665-676, (2003).        [ Links ]

[Sw1] Swartz, C., Infinite Matrices and the Gliding Hump, World Sci. Publ., (1996).        [ Links ]

[Sw2] Swartz, C.,Orlicz-Pettis Theorems for Multiplier Convergent Operator Valued Series, Proy. J. Math., 23, pp. 61-72, (2004).        [ Links ]

[Sw3] Swartz, C., Multiplier Convergent Series, World Sci. Publ., Singapore, (2009).        [ Links ]

[Sw4] Swartz, C., An Abstract Gliding Hump Property, Proy.J. Math., 28, pp. 89-109, (2009).        [ Links ]

[ZLW] Zhong, S., Li, R., Yang, H., Summability Results for Matrices of Quasi-homogeneous Operators, Proy. J. Math., 27, pp. 249-258, (2008).        [ Links ]

Received : November 2009. Accepted : December 2010

Charles Swartz
Mathematics Department
New Mexico State University
Las Cruces
NM 88003
U. S. A.
e-mail : cswartz@nmsu.edu

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License